# SDR SWAA2024090524245

- Difficulty date: August 8, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE 141A6536-15 BEAM IAW B737 NDT P. 6; 51-00-00 PROC. 23. CRACKED IN RADIUS. CRACK FOUND ON THE 141A6536-15 BEAM 5 IAW B737 NDT P. 6 51-00-00 PROC. 23. CRACKED IN RADIUS. EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR.<[01] REMOVED BEAM #5 FOR DAMAGE AT R1 DOOR IN REF B 737-700 SRM 51-40-02-0G-0. INSTALLED NEW BEAM #5 AT R1 DOOR IN REF B 737-700 SRM 51-40-02-0G-0 AND DWG # 141A6535; 141A6516;[02] RII -- VERIFIED STEP 1.
